Distribution of consecutive modular roots of an integer

Volume 134 / 2008

Jean Bourgain, Igor E. Shparlinski Acta Arithmetica 134 (2008), 83-91 MSC: Primary 11L07, 11L20, 11T23. DOI: 10.4064/aa134-1-6


  • Jean BourgainInstitute for Advanced Study
    Princeton, NJ 08540, U.S.A.
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image